Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

298 Publications


2012 | Journal Article | IST-REx-ID: 237
De La Bretèche R, Browning TD, Peyre E. On Manin’s conjecture for a family of Châtelet surfaces. Annals of Mathematics. 2012;175(1):297-343. doi:10.4007/annals.2012.175.1.8
View | DOI
 

2012 | Journal Article | IST-REx-ID: 238
Baier S, Browning TD. Inhomogeneous quadratic congruences. Functiones et Approximatio, Commentarii Mathematici. 2012;47(2):267-286. doi:10.7169/facm/2012.47.2.9
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2394
Freiji A, Hainzl C, Seiringer R. The gap equation for spin-polarized fermions. Journal of Mathematical Physics. 2012;53(1). doi:10.1063/1.3670747
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2395 | OA
Frank R, Hainzl C, Seiringer R, Solovej J. Microscopic derivation of Ginzburg-Landau theory. Journal of the American Mathematical Society. 2012;25(3):667-713. doi:10.1090/S0894-0347-2012-00735-8
View | DOI | Download (ext.)
 

2012 | Journal Article | IST-REx-ID: 2396 | OA
Landon B, Seiringer R. The scattering length at positive temperature. Letters in Mathematical Physics. 2012;100(3):237-243. doi:10.1007/s11005-012-0566-5
View | DOI | Download (ext.)
 

Filters and Search Terms

year=2012

Search

Filter Publications